Journal article icon

Journal article

Primeness, semiprimeness and localisation in Iwasawa algebras

Abstract:
Necessary and sufficient conditions are given for the completed group algebras of a compact p-adic analytic group with coefficient ring the p-adic integers or the field of p elements to be prime, semiprime and a domain. Necessary and sufficient conditions for the localisation at semiprime ideals related to the augmentation ideals of closed normal subgroups are found. Some information is obtained about the Krull and global dimensions of the localisations. The results extend and complete work of A. Neumann and J. Coates et al.

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Transactions of the American Mathematical Society
Volume:
359
Issue:
4
Pages:
1499-1515
Publication date:
2004-12-20
DOI:
ISSN:
0002-9947
URN:
uuid:27587a1c-1f35-49c3-88d1-20cd9785815a
Source identifiers:
399416
Local pid:
pubs:399416
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP